کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1893016 | 1044062 | 2014 | 19 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Full exceptional collections on the Lagrangian Grassmannians LG(4,8)LG(4,8) and LG(5,10)LG(5,10)
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
فیزیک ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We construct full exceptional collections in the derived categories of coherent sheaves on the Lagrangian Grassmannians LG(4,8)LG(4,8) and LG(5,10)LG(5,10). The construction is radically different from all the previously considered homogeneous spaces in that one has to use homogeneous bundles associated with reducible representations of the parabolic subgroup.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Geometry and Physics - Volume 61, Issue 10, October 2011, Pages 1996–2014
Journal: Journal of Geometry and Physics - Volume 61, Issue 10, October 2011, Pages 1996–2014
نویسندگان
Alexander Polishchuk, Alexander Samokhin,